The research of this author was partially supported by Shahid Beheshti University.
On the Circular Chromatic Number of Graph Powers
Version of Record online: 24 JAN 2013
© 2013 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 75, Issue 1, pages 48–58, January 2014
How to Cite
Hajiabolhassan, H. and Taherkhani, A. (2014), On the Circular Chromatic Number of Graph Powers. J. Graph Theory, 75: 48–58. doi: 10.1002/jgt.21722
- Issue online: 22 OCT 2013
- Version of Record online: 24 JAN 2013
- Manuscript Revised: 29 NOV 2012
- Manuscript Received: 22 APR 2011
- Shahid Beheshti University
- Institute for Advanced Studies in Basic Sciences (IASBS). Grant Number: G2011IASBS148
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!